# SDR USAA002050

- Difficulty date: December 1, 2000
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N521AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23856
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Part time: 42,264 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND STRINGER CRACKED .75 INCH, STRINGER 18A SHEAR BEAM WEB STATION 726, LBL 65, WL 188.  REMOVED AND REPLACED PER SRM 51-40-02.  (M)
